Alert archive / Iowa / Red Flag Warnings in 2020

Red Flag Warning 7, NWS Sioux Falls, SD

October 13, 202011 counties in Iowa; 8 counties in Minnesota

NWS Sioux Falls, SD issued this red flag warning at Oct 13, 2020, 2:47 PM CDT for 11 counties in Iowa; 8 counties in Minnesota. It took effect at Oct 14, 2020, 1:00 PM CDT. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 13, 2020, 2:47 PM CDT (19:47 UTC)
In effect from
Oct 14, 2020, 1:00 PM CDT
Expired
Oct 14, 2020, 7:00 PM CDT
In force
6 hr
Issued by
NWS Sioux Falls, SD

Counties Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN

The radar

The Sioux Falls radar (KFSD), 83 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 14, 2:59 PM CDTNON-TSTM WND GST 511 W Marshall, MNAWOS STATION KMML MARSHALL MUNICIPAL AIRPORT.
Oct 14, 4:53 PM CDTNON-TSTM WND GST 531 Wsw Slayton, MNAWOS STATION KDVP SLAYTON MUNICIPAL AIRPORT.
Oct 14, 5:29 PM CDTNON-TSTM WND GST 524 Wnw Spencer, IAASOS STATION KSPW SPENCER MUNICIPAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2020-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2020-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -169 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2446 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
-169 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

332 
WWUS83 KFSD 131947
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
247 PM CDT Tue Oct 13 2020

SDZ255>258-140400-
/O.UPG.KFSD.FW.A.0003.201014T1800Z-201015T0000Z/
/O.NEW.KFSD.FW.W.0007.201014T1800Z-201015T0000Z/
Lower Brule And Lake Andes Vicinity-Middle James River Valley-
Middle Big Sioux River Valley-
Lower James River To Lower Big Sioux River Valley-
247 PM CDT Tue Oct 13 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY FOR
STRONG NORTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
255, 256, 257, AND 258...

The National Weather Service in Sioux Falls has issued a Red Flag
Warning, which is in effect from 1 PM to 7 PM CDT Wednesday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 255. Fire weather zone 256. 
  Fire weather zone 257. Fire weather zone 258. 

* WIND...Northwest 30 to 40 mph sustained with gusts of 45 to 
  50 mph. 

* HUMIDITY...25 to 30 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may occur. Listen for later forecasts and possible Red Flag
Warnings.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ249-140400-
/O.NEW.KFSD.FW.W.0007.201014T1800Z-201015T0000Z/
Extreme Northeast Nebraska-
247 PM CDT Tue Oct 13 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY FOR
STRONG NORTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 
249...

The National Weather Service in Sioux Falls has issued a Red Flag
Warning, which is in effect from 1 PM to 7 PM CDT Wednesday. 

* AFFECTED AREA...Fire weather zone 249.

* WIND...Northwest 30 to 40 mph sustained with gusts of 45 to 
  50 mph. 

* HUMIDITY...25 to 30 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-140400-
/O.NEW.KFSD.FW.A.0004.201014T1800Z-201015T0000Z/
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-
247 PM CDT Tue Oct 13 2020

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG NORTHWEST WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 001, 002, 003, 012, 013, 014, 020, 021, 022, 
031, 032, 071, 072, 080, 081, 089, 090, 097, AND 098...

The National Weather Service in Sioux Falls has issued a Fire
Weather Watch, which is in effect from Wednesday afternoon
through Wednesday evening. 

* AFFECTED AREA...Fire weather zones 001, 002, 003, 012, 013, 
  014, 020, 021, 022, 031, and 032.Fire weather zones 071, 072, 
  080, 081, 089, 090, 097, and 098. 

* WIND...Northwest 30 to 40 mph sustained with gusts of around 45
  mph.
 
* HUMIDITY...25 to 30 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
4 follow-up statements
617 
WWUS83 KFSD 140246
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
946 PM CDT Tue Oct 13 2020


NEZ249-SDZ255>258-141100-
/O.CON.KFSD.FW.W.0007.201014T1800Z-201015T0000Z/
Extreme Northeast Nebraska-Lower Brule And Lake Andes Vicinity-
Middle James River Valley-Middle Big Sioux River Valley-
Lower James River To Lower Big Sioux River Valley-
946 PM CDT Tue Oct 13 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
WEDNESDAY FOR STRONG NORTHWEST WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 255, 256, 257, AND 258...

* AFFECTED AREA...Fire weather zone 255. Fire weather zone 256. 
  Fire weather zone 257. Fire weather zone 258. 

* WIND...Northwest 30 to 40 mph sustained with gusts of 45 to 
  50 mph.

* HUMIDITY...25 to 30 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may occur. Listen for later forecasts and possible Red Flag
Warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-141100-
/O.CON.KFSD.FW.A.0004.201014T1800Z-201015T0000Z/
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-
946 PM CDT Tue Oct 13 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR STRONG NORTHWEST WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONES 001, 002, 003, 012, 013, 014,
020, 021, 022, 031, 032, 071, 072, 080, 081, 089, 090, 097, AND
098...

* AFFECTED AREA...Fire weather zones 001, 002, 003, 012, 013, 
  014, 020, 021, 022, 031, and 032.Fire weather zones 071, 072, 
  080, 081, 089, 090, 097, and 098. 

* WIND...Northwest 30 to 40 mph sustained with gusts of around
  45 mph. 

* HUMIDITY...25 to 30 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
546 
WWUS83 KFSD 140928
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
428 AM CDT Wed Oct 14 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHEAST
SD, SOUTHWEST MN, NORTHWEST IA, AND FAR NORTHEAST NE...

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-142100-
/O.UPG.KFSD.FW.A.0004.201014T1800Z-201015T0000Z/
/O.EXA.KFSD.FW.W.0007.201014T1800Z-201015T0000Z/
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-
428 AM CDT Wed Oct 14 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 001, 002, 003, 012, 013, 014, 020, 021, 022, 031, 
032, 071, 072, 080, 081, 089, 090, 097, AND 098...

The National Weather Service in Sioux Falls has issued a Red Flag
Warning, which is in effect from 1 PM this afternoon to 7 PM CDT
this evening. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zones 001, 002, 003, 012, 013, 014,
  020, 021, 022, 031, and 032. Fire weather zones 071, 072, 080,
  081, 089, 090, 097, and 098.

* WIND...Northwest 25 to 35 mph sustained with gusts of 40 to 50 
  mph.

* HUMIDITY...25 to 30 percent.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ249-SDZ255>258-142100-
/O.CON.KFSD.FW.W.0007.201014T1800Z-201015T0000Z/
Extreme Northeast Nebraska-Lower Brule And Lake Andes Vicinity-
Middle James River Valley-Middle Big Sioux River Valley-
Lower James River To Lower Big Sioux River Valley-
428 AM CDT Wed Oct 14 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 249, 255, 256, 257, AND 258...

* AFFECTED AREA...Fire weather zone 249. Fire weather zone 255. 
  Fire weather zone 256. Fire weather zone 257. Fire weather zone 
  258. 

* WIND...Northwest 25 to 35 mph sustained with gusts of 40 to 50 
  mph.

* HUMIDITY...25 to 30 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
877 
WWUS83 KFSD 141752
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
1252 PM CDT Wed Oct 14 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHEAST
SD, SOUTHWEST MN, NORTHWEST IA, AND FAR NORTHEAST NE...

NEZ249-SDZ255>258-150000-
/O.CON.KFSD.FW.W.0007.201014T1800Z-201015T0000Z/
Extreme Northeast Nebraska-Lower Brule And Lake Andes Vicinity-
Middle James River Valley-Middle Big Sioux River Valley-
Lower James River To Lower Big Sioux River Valley-
1252 PM CDT Wed Oct 14 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 249,
255, 256, 257, AND 258...

* AFFECTED AREA...Fire weather zone 249, 255, 256, 257, and 258 in
  southeast South Dakota.

* WIND...Northwest 25 to 35 mph sustained with gusts of 40 to 
  50 mph. 

* HUMIDITY...25 to 30 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-150000-
/O.CON.KFSD.FW.W.0007.201014T1800Z-201015T0000Z/
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-
1252 PM CDT Wed Oct 14 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 001,
002, 003, 012, 013, 014, 020, 021, 022, 031, 032, 071, 072, 080,
081, 089, 090, 097, AND 098...

* AFFECTED AREA...Fire weather zones 001, 002, 003, 012, 013, 014,
  020, 021, 022, 031, and 032 in northwest Iowa. Fire weather 
  zones 071, 072, 080, 081, 089, 090, 097, and 098 in southwest 
  Minnesota. 

* WIND...Northwest 25 to 35 mph sustained with gusts of 40 to 
  50 mph. 

* HUMIDITY...25 to 30 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
554 
WWUS83 KFSD 142340
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
640 PM CDT Wed Oct 14 2020


NEZ249-SDZ255>258-150045-
/O.EXP.KFSD.FW.W.0007.000000T0000Z-201015T0000Z/
Extreme Northeast Nebraska-Lower Brule And Lake Andes Vicinity-
Middle James River Valley-Middle Big Sioux River Valley-
Lower James River To Lower Big Sioux River Valley-
640 PM CDT Wed Oct 14 2020

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
249, 255, 256, 257, AND 258...

Despite gusty winds lingering through the evening, relative
humidity values continue to rise and the fire danger risk will
subside.

$$

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-150045-
/O.EXP.KFSD.FW.W.0007.000000T0000Z-201015T0000Z/
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-
640 PM CDT Wed Oct 14 2020

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
001, 002, 003, 012, 013, 014, 020, 021, 022, 031, 032, 071, 072, 
080, 081, 089, 090, 097, AND 098...

Despite gusty winds lingering through the evening, relative
humidity values continue to rise and the fire danger risk will
subside.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this red flag warning went out at Oct 13, 2:39 PM CDT, 8 minutes earlier.

Area forecast discussion, Oct 13, 2:39 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
239 PM CDT Tue Oct 13 2020

.SHORT TERM...(This Evening through Wednesday)
Issued at 235 PM CDT Tue Oct 13 2020

A mild a marginally breezy day coming to a quiet end as a weak ridge
of high pressure should bring light winds to the area for the
evening. Get out and enjoy these light winds because that will not
be the case on Wednesday.

A fairly strong trough of low pressure will develop over the
northern Rockies which will allow surface low pressure to develop
across the western Dakotas and shift east into northern and central
Minnesota. This will bring an increasing southerly wind to the area
overnight into early Wednesday morning, which will bring very mild
temperatures to the area. Lows should be in the mid and upper 40s in
most locations by by Wednesday sunrise the stronger southerly wind
will have temperatures up into the 50s. As this low pressure shifts
east into MN on Wednesday morning, a strong westerly wind will
develop ahead of the incoming cold front and with a good pressure
gradient and strong winds in and just above the mixed layer wind
gusts near 50 mph appear likely. There is the potential for a band
of mid level clouds that could slow heating a bit, but for now not
banking on that being a problem.

With the expected combination of strong winds, dry fuels and
decreasing afternoon relative humidity will have a red flag warning
for southeast SD and a fire weather watch for southwest MN and
northwest IA. Increased highs a bit along and south of I-90 as well
with some enhanced mixing possible ahead of the cold front. Some
falling temperatures will be possible closer to highway 14 by mid
afternoon. Other than some very isolated instability showers in
southwest MN, this system should pass with very little if any
precipitation.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 235 PM CDT Tue Oct 13 2020

This cold front will settle through Wednesday night and bring a cold
and blustery Thursday. We should see a decent amount of sun on
Thursday but with winds 15 to 30 mph and highs in the upper 40s to
mid 50s it will feel pretty cold.

Colder air will stay entrenched across the area into Friday with
lows Friday morning in the 30s and highs mainly lower to middle 50s.

By Saturday the next quick moving system will swing through and once
again bring very little precipitation. It will however bring
stronger winds again. Just ahead of this system warmer readings are
expected Saturday, back into the 60s in most locations. Will have to
watch out though as the front is pretty sharp and if it comes out 6
hours quicker we would easily be 10 to 15 degrees colder. So the
main point is Saturday has bust potential. Will have a small chance
for light snow into Sunday, but right now precipitation should be
rain as thermally not quite cold enough to support snowfall with the
frontal passage.

Sunday, Monday and Tuesday look cold. Lows 20s to lower 30s, highs
mostly 40s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1158 AM CDT Tue Oct 13 2020

VFR through the period. Main concerns will center around winds on
Wednesday. Expect wind gusts of 45 mph in most locations from the
west and northwest with sustained winds of 25 to 35 mph,
especially in the afternoon.

&&

.FIRE WEATHER...
Issued at 235 PM CDT Tue Oct 13 2020

A combination of strong west winds, decreasing humidity and dry
fuels will create dangerous fire weather conditions for Wednesday.
Afternoon humidity will average 20 to 35 percent with wind gusts
of 40 to 50 mph likely. A cold front will settle south Wednesday
night with breezy conditions again on Thursday, which will lead to
a high to very high fire danger. Winds decrease a bit and
humidity increases a touch Friday. Warmer air will build into the
area on Saturday and fire weather could again become dangerous.
Much older air with highs in the 40s is expected Sunday through
Tuesday.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Red Flag Warning from 1 PM to 7 PM CDT Wednesday for SDZ255>258.

     Wind Advisory from 1 PM to 7 PM CDT Wednesday for SDZ038>040-050-
     052>071.

MN...Wind Advisory from 1 PM to 7 PM CDT Wednesday for MNZ071-072-080-
     081-089-090-097-098.

     Fire Weather Watch from Wednesday afternoon through Wednesday
     evening for MNZ071-072-080-081-089-090-097-098.

IA...Wind Advisory from 1 PM to 7 PM CDT Wednesday for IAZ001-002-012.

     Fire Weather Watch from Wednesday afternoon through Wednesday
     evening for IAZ001>003-012>014-020>022-031-032.

NE...Red Flag Warning from 1 PM to 7 PM CDT Wednesday for NEZ249.

&&

SHORT TERM...08
LONG TERM...08
AVIATION...08
FIRE WEATHER...08
Hazardous weather outlook, Oct 13, 5:13 AM CDT, 9 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
513 AM CDT Tue Oct 13 2020

SDZ038>040-050-052>071-141015-
Beadle-Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-
Brule-Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-
Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Clay-Union-
513 AM CDT Tue Oct 13 2020

This Hazardous Weather Outlook is for central South Dakota, east
central South Dakota, south central South Dakota and southeast
South Dakota.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Northwest winds are forecast to gust in the 40 to 50 mph range
Wednesday afternoon. Be sure to secure loose items and be aware of
cross winds when traveling.

Critical fire weather conditions are also possible Wednesday
afternoon due to dry grasses and low relative humidity. People are
urged to exercise extreme care with respect to outdoor activities
that could cause grass fires.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-141015-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-
513 AM CDT Tue Oct 13 2020

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota and northeast Nebraska.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Northwest winds are forecast to gust in the 35 to 45 mph range
Wednesday afternoon. Be sure to secure loose items and be aware of
cross winds when traveling.

Near critical fire weather conditions are also possible Wednesday
afternoon due to dry grasses and low relative humidity. People are
urged to exercise care with respect to outdoor activities that could
cause grass fires.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 2:40 PM CDTWind AdvisoryFSDBuena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 5 more31 hr
Oct 13, 2:47 PM CDTFire Weather WatchFSDBuena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 5 more14 hr
Oct 13, 4:24 AM CDTFire Weather WatchFSD10 hr

Nearby

Red Flag Warnings in Iowa, 2020Red Flag Warnings in Minnesota, 2020Red Flag Warnings in Nebraska, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.